# SDR SWAA2016112910086

- Difficulty date: November 26, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 35,264 hours, 20,568 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 92.70, 2ND FROM THE FRONT VERTICAL STIFFENER.  REPAIRED RIB PER EA.
